MathSciNet Relay Station
MathSciNet bibliographic data
MR437532 14E15 (14N10 14C15)
Laksov, Dan Some enumerative properties of secants to non-singular projective schemes. Math. Scand. 39 (1976), no. 2, 171–190 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement